Table of Contents
Game Theory
Volume 2015 (2015), Article ID 450208, 12 pages
http://dx.doi.org/10.1155/2015/450208
Research Article

The Fairness of Solidarity Bills under the Solidarity Value of Nowak and Radzik

1Department of Mathematics, Ecole Normale Supérieure, Yaoundé, Cameroon
2Department of Mathematics, Ecole Normale Supérieure, Maroua, Cameroon

Received 8 December 2014; Revised 26 March 2015; Accepted 1 April 2015

Academic Editor: Walter Briec

Copyright © 2015 Lawrence Diffo Lambo and Pierre Wambo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lawrence Diffo Lambo and Pierre Wambo, “The Fairness of Solidarity Bills under the Solidarity Value of Nowak and Radzik,” Game Theory, vol. 2015, Article ID 450208, 12 pages, 2015. doi:10.1155/2015/450208